# SDR ASAA2018031323870

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 19,462 hours, 6,427 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: B0E23530001
- Condition: Out Of Limits
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SIGMA SEAL INSP FOUND SIGMA SEAL OUT OF LIMITS. GROUNDED - YES. REPLACED SIGMA SEAL ON APU REF AMM 49-15-11.
